MathSciNet Relay Station
MathSciNet bibliographic data
MR984812 (90a:57032) 57Q37 (32C40)
Randell, Richard Lattice-isotopic arrangements are topologically isomorphic. Proc. Amer. Math. Soc. 107 (1989), no. 2, 555–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement